Ask an expert
Question

19 Jul 2011

Depo &amp  Pregnancy
Good Day I have been of Depo for 4 years &  2 months &  then last month we decided to wait for 6 month before trying to fall pregnant so i went back on Depo from 10 may with lots of trouble following I had heavy bleeding since i went for the injection &  still bleeding so we decided i will not go back on 03 Aug for the injection we will rather start trying to concieve again. must i first go on the pill or can i just not go back for the injection or is there something i must to before ttc Thank you
Answer 392 views
Expert
Fertility expert
Fertility expert

01 Jan 0001

Dear VWV

I suggest that you don’t go back onto any contraceptive pill and wait for the injection to wear out of your system. It may take between four to six months for the inject to eventually wear out of your system before you can get regular menstrual cycles and then try and achieve a pregnancy from then onwards.

Answered by: Dr Y.M. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote